# SDR SIMA20150915001

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 41,562 hours, 35,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMER LIGHT INOPERATIVE.  R & R RT FWD OVERWING EMER LIGHT LAMP.  OPERATIONS CHECKED GOOD IAW AMM 33-50-10.
